# SDR 2007UALA03685

- Difficulty date: September 11, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 58,445 hours, 34,529 cycles
- Engine: Cfmint CFM563C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NWS PROBLEMS:  WHEN CENTERED IT DRIFTS TO THE LEFT OCCASIONALLY.  ALSO SEEMS TO BIND.   FOUND STEERING METERING VALVE FAULTY.   REPLACED THE STEERING METERING VALVE AND PERFORMED A VISUAL INSPECTION OF STEERING CABLES.  PERFORMED SEVERAL TAXI TESTS WITH NO BINDING OR PROBLEMS.
